# SDR DALA2025041102812

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0901177) CORROSION ON FLOOR BEAM STA=986.5 RBL=42-47 AND LBL=47 AT W2 WET AREA. FLOOR BEAM STA=986.5 RBL=42-47 AND LBL=47 AT W2 WET AREA WAS REPAIRED PER B737-800 SRM: 53-70-51-2R-PROCEDURE 6- REPAIR 6.
